MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG L11 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG L11 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING
Catalog Number 0220230300
Medical Device Problem Codes Connection Problem (2900); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that light source would shut off over time.There was loss of light for 30 seconds until manual restarting of unit.Happened again then swapped units.Procedure completed using another device.They had to swap out the unit causing 2 mins delay.
 
Additional Manufacturer Narrative
Alleged failure: would shut off over time.Confirmed failure: mainboard failure due to esd, physical damage, contact spring missing.Repair: replace display/front board assembly, replace display/front board assembly, replace contact esst spring.Probable root cause: light engine malfunction, main board, receptacle board, or front board malfunction, damaged or missing esst spring, incorrect/no communication with 1688, overheating, power supply malfunction, software malfunction, hf/rf interference, cybersecurity attack.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG L11 LED LIGHT SOURCE WITH AIM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23728587
Report Number0002936485-2025-00968
Device Sequence Number10258855
Product Code OWN
UDI-Device Identifier07613327455915
UDI-Public07613327455915
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220230300
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown